# SDR AWXA200200247

- Difficulty date: March 1, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737317
- Aircraft serial: 23684
- Aircraft time: 44,176 hours, 26,454 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 659187911
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C - DURING C-13 CHECK LOOSE CHERRY MAX RIVETS WERE FOUND ON ALL 4 SIDES OF CENTER KEEL PANEL, PANEL WAS ALSO BUCKLED AND DISTORTED.  MAINTENANCE DRILLED OUT RIVETS, REMOVED PANEL, FABRICATED A NEW PANEL, AND INSTALLED REPAIR IAW AWA ER 03-5331-02070-TB1.
